# SDR 08FDEA00749

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A57244103000
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E NR 1 PYLON TOP PANEL P/N A572-44103-000 BACK SIDE HAS CHAFING MARKS IN   NUMEROUS PLACES.  BLENDED CHAFE MARKS IAW SRM 57-41-12 PG 102.  MAT THICKNESS IS .035 IAW SRM 57-41-12, ITEM 60.  MAT LOSS .006; MAT REMAINING .024, CHECKS TO BE OUT OF LIMITS IAW SRM 57-41-12.  PAINTED NEW PANEL NR A57244103000; PO 610703.2 IAW SRM 51-23-10.
